MathSciNet Relay Station
MathSciNet bibliographic data
MR376369 05A15 (41A60)
Bender, Edward A. Asymptotic methods in enumeration. SIAM Rev. 16 (1974), 485–515.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement